# SDR AALA201909269001

- Difficulty date: September 24, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 18,137 hours, 5,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ACCUMULATOR (CYLINDER) PRESSURE WAS LOW. MAINTENANCE SERVICED DOOR CYLINDER TO PROPER PRESSURE PER AMM 52-10-00.
